How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Dermatology
Satisfied Customers: 4495
Experience:  Medicine doctor , PGCSD( Dermatology)
6740150
Type Your Dermatology Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I am diabetic & have hypertension but have not taken any of

Customer Question

I am diabetic & have hypertension but have not taken any of the meds prescribed in monthsI have been googling stuff and I bope I was not exposed to any thing
I see that hiv infection can give yiu red rashesI went to clinic this weekemd they said it looks like pityriasis rash
And to use hydrocortisone
But I just seen info about hiv
And im nervous
Submitted: 6 months ago.
Category: Dermatology
Expert:  Dr Josh replied 6 months ago.

Hello,

Myself Dr Josh- and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

Why are you worried for HIV?

Do you have history of unprotected sex with multiple partners?

Do you have associated itching with rash?

Have you developed such rash in past?

Any other associated symptoms?

Waiting for your reply…

Thanks

Customer: replied 6 months ago.
I have never had this rash before
My exfiance cheated a whole lot
We didnt use condoms
I broke up with him 4 years agoWas celibate for 4 years
Had my annual lady check up a few months ago
Was std freeWas dating a guy at the time had unprotected sex
;-( broke it off with him,
We had maybe sex twiceNow 2 months later I have a rash that is itchy
Thought they were bug bites
Went to med clinic to get checked they said it was pityrasis roseaI googled and exposure to hiv has rashes
He told me he was std free
But i'm nervousI don't practice having multiple partners
At allThe spots are on my chest
A few on my back
My inner arms and a few on my stomach
Expert:  Dr Josh replied 6 months ago.

Dear,

Thanks for all these additional details and sharing clear pictures.

I am sorry to hear about your problems.

Well, from the description and after looking at pictures, It sounds to be- Pityriasis rosea.

This is a common skin condition, which causes temporary skin rash of raised patches on the body.

It can last up to few months, and would not such scars after they get healed.

The line of treatment is-

1. You should take OTC anti-allergic medication Zyrtec once a day.

2. You can apply cream containing hydrocortisone, this will improve your condition.

3. You should also use Calamine lotion for local application.

Please don't worry. It is not related with HIV or any other serious issue.

Usually such skin condition, would get resolve with measures, as advised above.

Some of he symptoms of HIV are-
-Loose stools
-Thrush
-weight loss
-Fatigue

-Reddish dots/ spots on body.
-Swollen lymph glands in the armpits, groin, or neck
-Burning sensation in feets and hands
-Nausea.
-Recurring fever or profuse night sweats.

Please don't worry for HIV.

Please stop taking stress. It doesn't appear to be serious issue.

Please stop searching for your symptoms on Dr. Google. This may give confusing results.

Please don't search on internet. Many of the articles, are written by unprofessional, and may only lead to stress and worry.

You can use measures, as advised above and would become free from symptoms.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 6 months ago.

Hi, just checking in to see how things are going.

Do you need further assistance?

Please use the REPLY BUTTON to reply back to me.I am happy to help you.

If you are done,then please leave positive rating above the chat box so I can get credit for helping you today we only get after positive feedback.Bonus is highly appreciated.

Thank you.

Kind Regards

Dr.Josh